RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 75, Issue 4  


On conditions for invertibility of difference and differential operators in weight spaces
M. S. Bichegkuev
3
Problems involving equations of hyperbolic type in the plane or three-dimensional space with conjugation conditions on a characteristic
M. V. Dolgopolov, I. N. Rodionova
21
On the blow-up of internal gravitational waves with non-linear sources
M. O. Korpusov
29
Factorization semigroups and irreducible components of the Hurwitz space
Vik. S. Kulikov
49
Harmonic analysis on local fields and adelic spaces. II
D. V. Osipov, A. N. Parshin
91
On the orbit space of a three-dimensional compact linear Lie group
O. G. Styrt
165
Exact asymptotics of probabilities of large deviations for Markov chains: the Laplace method
V. R. Fatalov
189
Letter to the editors
M. A. Korolev
224
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019